Alert archive / Georgia / Flash Flood Warnings in 2023
Flash Flood Warning 9, NWS Atlanta, GA
NWS Atlanta, GA issued this flash flood warning at Mar 27, 2023, 12:46 AM EDT for 4 counties in Georgia. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2023, 12:46 AM EDT (04:46 UTC)
- Expired
- Mar 27, 2023, 8:45 AM EDT
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Butts County, GA, Henry County, GA, Lamar County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 43 km from the middle of the area, began a volume at 04:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.8 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2023 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 579 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 3.7
- Supercell composite
- 15.1
The text
As transmitted.
215
WGUS52 KFFC 270446
FFWFFC
GAC035-151-171-255-271045-
/O.NEW.KFFC.FF.W.0009.230327T0446Z-230327T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
1246 AM EDT Mon Mar 27 2023
The National Weather Service in Peachtree City has issued a
* Flash Flood Warning for...
Butts County in central Georgia...
Southern Henry County in north central Georgia...
Northeastern Lamar County in west central Georgia...
Spalding County in west central Georgia...
* Until 645 AM EDT.
* At 1246 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 3 and 4 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Griffin, McDonough, Jackson, Hampton, Locust Grove, Jenkinsburg,
Orchard Hill, Sunny Side, East Griffin, Walker Mill, Luella,
McKibben, Towalaga, Blacksville, Chappel Mill, Ola, Experiment,
Highland Mills, Fincherville and Worthville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3321 8446 3334 8433 3343 8419 3348 8395
3335 8386 3334 8386 3333 8385 3330 8384
3323 8398 3320 8401 3320 8404 3317 8404
3316 8405 3318 8412 3319 8436 3320 8439
3321 8439
FLASH FLOOD...RADAR INDICATED
$$3 follow-up statements
975
WGUS72 KFFC 270842
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
442 AM EDT Mon Mar 27 2023
GAC035-151-171-255-271045-
/O.CON.KFFC.FF.W.0009.000000T0000Z-230327T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butts GA-Henry GA-Lamar GA-Spalding GA-
442 AM EDT Mon Mar 27 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT THIS
MORNING FOR BUTTS, SOUTHERN HENRY, NORTHEASTERN LAMAR AND SPALDING
COUNTIES...
At 442 AM EDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 4 and 6 inches of rain have
fallen in the last 24 hours. Additional rainfall amounts of 1 to 1.5
inches are possible in the warned area this morning. Flash flooding
is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Griffin, McDonough, Jackson, Hampton, Locust Grove, Jenkinsburg,
Orchard Hill, Sunny Side, East Griffin, Walker Mill, Luella,
McKibben, Towalaga, Blacksville, Chappel Mill, Ola, Experiment,
Highland Mills, Fincherville and Worthville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3321 8446 3334 8433 3343 8419 3348 8395
3335 8386 3334 8386 3333 8385 3330 8384
3323 8398 3320 8401 3320 8404 3317 8404
3316 8405 3318 8412 3319 8436 3320 8439
3321 8439
FLASH FLOOD...RADAR INDICATED
$$589
WGUS52 KFFC 271022
FFWFFC
GAC035-151-171-255-271245-
/O.EXT.KFFC.FF.W.0009.000000T0000Z-230327T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Peachtree City GA
622 AM EDT Mon Mar 27 2023
The National Weather Service in Peachtree City has extended the
* Flash Flood Warning for...
Butts County in central Georgia...
Southern Henry County in north central Georgia...
Northeastern Lamar County in west central Georgia...
Spalding County in west central Georgia...
* Until 845 AM EDT.
* At 622 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 4 and 6 inches of rain
have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Griffin, McDonough, Jackson, Hampton, Locust Grove, Jenkinsburg,
Orchard Hill, Sunny Side, East Griffin, Walker Mill, Luella,
McKibben, Towalaga, Blacksville, Chappel Mill, Ola, Experiment,
Highland Mills, Fincherville and Worthville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3321 8446 3334 8433 3343 8419 3348 8395
3335 8386 3334 8386 3333 8385 3330 8384
3323 8398 3320 8401 3320 8404 3317 8404
3316 8405 3318 8412 3319 8436 3320 8439
3321 8439
FLASH FLOOD...RADAR INDICATED
$$147
WGUS72 KFFC 271241
FFSFFC
Flash Flood Statement
National Weather Service Peachtree City GA
841 AM EDT Mon Mar 27 2023
GAC035-151-171-255-271251-
/O.EXP.KFFC.FF.W.0009.000000T0000Z-230327T1245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Butts GA-Henry GA-Lamar GA-Spalding GA-
841 AM EDT Mon Mar 27 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 845 AM EDT THIS MORNING FOR
BUTTS, SOUTHERN HENRY, NORTHEASTERN LAMAR AND SPALDING COUNTIES...
The heavy rain has ended. Widespread flash flooding is no longer
expected, although creeks and streams may continue to rise through
the morning. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 600 PM EDT Monday for portions
of central Georgia, east central Georgia, north central Georgia,
northeast Georgia, northwest Georgia and west central Georgia.
LAT...LON 3321 8446 3334 8433 3343 8419 3348 8395
3335 8386 3334 8386 3333 8385 3330 8384
3323 8398 3320 8401 3320 8404 3317 8404
3316 8405 3318 8412 3319 8436 3320 8439
3321 8439
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 11:51 PM EDT, 55 minutes earlier.
Area forecast discussion, Mar 26, 11:51 PM EDT, 55 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1151 PM EDT Sun Mar 26 2023 ...Sunday Night Update + Severe Thunderstorm Watch Extended In Space And Time... .UPDATE... Issued at 1144 PM EDT Sun Mar 26 2023 Several waves of strong to severe clusters of thunderstorms remains ongoing, with a Mesoscale Convective Vortex/Complex now moving in from Alabama that will sweep across Central Georgia through the early morning hours. Given this threat, the previously issued Severe Thunderstorm Watch #90 has been extended to the southeast and extended in time through 4 AM EDT. Additionally, a Flash Flood Watch remains in effect through much of central Georgia with a potential for considerable to catastrophic flooding possible with 4 to 6+ inches fallen across a swatch north of Macon and Columbus with another 1-2" potentually on the way. Thiem && .SHORT TERM... (This evening through Monday) Issued at 326 PM EDT Sun Mar 26 2023 The very active weather period will continue through the next 24 hours or so with additional waves of showers and thunderstorms expected. This all comes courtesy of a slowly-northward-progressing surface warm front that remains stretched across the area generally in the vicinity of I-20 at this hour. While showers and thunderstorms linger in the vicinity of this boundary this afternoon, coverage and intensity has greatly waned as compared to this morning. Earlier severe weather which brought tornadoes, large hail, and flash flooding initiated courtesy of a shortwave traversing along the boundary this morning, and the next round of storms tonight will also be sparked in this manner. The next in our series of disturbances will lift from the northern Gulf Coast along the warm front from this afternoon into this evening, with convection already sparking ahead of it at this hour. While additional isolated thunderstorm development is possible over the next few hours, hi-res CAMs are in fairly good agreement that more widespread development is favored around and after 00Z ahead of this wave. Additionally, a weak surface low will develop along the front and lift into the Tennessee Valley tonight into early Monday morning. Widespread showers and thunderstorms will thus overspread the area overnight, and hi-res guidance has increasingly indicated storms will congeal into a cluster or complex as they progress eastward. These storms along and south of the warm front will pose a severe threat with damaging wind gusts and hail being most probable, though a tornado threat will also exist as low-level shear increases overnight into early Monday morning. Additionally, there will be an ongoing risk for flash flooding, particularly given that a swath of the area has received 1-3" of rainfall with local totals upwards of 5" already today. With additional amounts of 1-3" with locally higher additional amounts, flash flooding would develop quickly. A Flood Watch for flash flooding remains in effect through 12Z across this area where the most significant rainfall totals have already occurred and additional heaviest totals are forecast. This area is also highlighted by a Moderate Risk for excessive rainfall from WPC. Showers and thunderstorms will be shunted to the southeast through the day on Monday as a cold front finally makes headway into north Georgia. Drier and sunny conditions will spread into north Georgia during the afternoon behind the front. Ongoing thunderstorms will be largely be relegated to the southeast CWA by early afternoon, though these storms could pose a continued severe risk. Activity should finally exit the area by late afternoon/early evening Monday. RW && .LONG TERM... (Tuesday morning through next Saturday) Issued at 326 PM EDT Sun Mar 26 2023 See Previous Long-Term Discussion Below... Issued at 346 AM EDT Sun Mar 26 2023 A short-lived reprieve from a very active Short Term period will begin Monday night as a weak frontal boundary stalls across Central Georgia once again. With a reinforcing push from a drier, continental airmass on its way, one final wave of precipitation is expected Tuesday morning and afternoon. A weak upper-level impulse will be moving embedded within quasi-zonal flow aloft with just enough moisture and lift to squeezed out a round of numerous, light showers and isolated thunderstorms primarily across Central Georgia ahead of a stronger cold front forecast on Tuesday Night. By Wednesday, a surface high pressure will finally dominate the weather pattern across the state as surface dewpoints drop into the mid 30s in North Georgia and mid 40s in Central Georgia. This break in the active weather is expected to last roughly through Friday, with some mid-level ridging setting up on Thursday morning through Friday morning before upper-level southwesterly flow sets in. With the surface high pressure in place, temperatures are expected to gradually climb each day with highs in the upper 60s forecast on Wednesday climb to near 80 on Friday. Additionally, PWATs will also gradually increase as mid- and upper-level moisture advect in to the area over the surface high with values jumping from 0.25-0.50 inches on Wednesday morning to around 1.25 inches on Friday afternoon, priming the area for the next round of active showers and storms. On Saturday, an upper-level shortwave with an accompanied low pressure system across the MidWest will pull up Gulf moisture into the region before a cold front enters the Southeastern CONUS. Model consensus is pretty high currently, but seeing how this is well in the extended forecast, changes may occur in the coming days. However, at this moment rain showers and thunderstorms are once again expected, though there's hope that at least this system could be one that exits quickly and doesn't linger for several days. Thiem && .AVIATION... (00Z TAFS) Issued at 822 PM EDT Sun Mar 26 2023 Messy TAF cycle remains on tap for the TAF locations. Several rounds of SHRA/TSRA will impact TAF sites through the morning hours where CSG/MCN could see SHRA/TSRA throughout the end of the TAF cycle. MVFR cigs anticipated to kick off the forecast period, but will deteriorate to IFR overnight after 06Z. IFR cigs remain until mid morning with gradual improvement to around MVFR/VFR around 18Z. East winds will turn back to the SW and eventually NW with the frontal passage at 9 to 11KT. Winds could become VRB and gusty during SHRA+ and TSRA. //ATL Confidence...00Z Update... Medium to low confidence on all elements. KAL && .PRELIMINARY POINT TEMPS/POPS... Athens 62 79 50 68 / 100 40 20 30 Atlanta 64 77 52 66 / 100 30 20 30 Blairsville 57 71 43 65 / 90 10 10 20 Cartersville 61 77 47 67 / 100 10 20 20 Columbus 66 80 55 70 / 80 70 30 60 Gainesville 61 77 50 66 / 100 20 20 20 Macon 66 79 55 70 / 70 70 30 40 Rome 61 77 48 69 / 100 10 10 20 Peachtree City 63 79 50 68 / 100 40 30 30 Vidalia 67 82 61 73 / 60 70 40 60 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 8 AM EDT Monday for GAZ036>039-046>062-066>076- 078>085-089>095. && SHORT TERM...RW LONG TERM....NListemaa AVIATION...KAL
Hazardous weather outlook, Mar 26, 6:26 PM EDT, 6 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 626 PM EDT Sun Mar 26 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-272230- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 626 PM EDT Sun Mar 26 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Multiple waves of showers and strong to severe thunderstorms will impact north and central Georgia through tonight. This evening, a boundary will drift northward across portions of north and Georgia, bringing the first wave of thunderstorm activity. An additional wave of activity will occur overnight with a line of showers and thunderstorms ahead of an advancing cold front. The primary severe weather hazards will be damaging wind gusts and large hail up to 2 inches or greater. Brief tornadoes will also be possible. Heavy rainfall will be likely, and a Flash Flood Watch has been issued for widespread totals of 1 to 3 inches of rainfall, with locally higher amounts of up to 5 inches possible. The greatest threat for the severe weather and flash flooding will be along and south of the I-20 corridor. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is the potential for multiple rounds of heavy showers and thunderstorms through Tuesday, with strong to severe storms and isolated flash flooding possible each day. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 26, 11:48 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1148 PM EDT SUN MAR 26 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL 1 S TURIN 33.31N 84.64W
03/26/2023 E1.00 INCH COWETA GA PUBLIC
1 INCH HAIL ON LINCH RD.
&&
CHSpecial weather statement, Mar 27, 12:33 AM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1233 AM EDT Mon Mar 27 2023
GAZ056-058-068>071-270500-
Butts GA-Lamar GA-Monroe GA-Upson GA-Spalding GA-Pike GA-
1233 AM EDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of eastern Spalding,
Pike, central Monroe, northern Upson, southwestern Butts and Lamar
Counties through 100 AM EDT...
At 1233 AM EDT, a strong thunderstorm was over Atwater, or near
Thomaston, moving northeast at 60 mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Griffin, Thomaston, Barnesville, Forsyth, Zebulon, Milner, Molena,
Williamson, Orchard Hill, Meansville, Aldora, Sunset Village, The
Rock, East Griffin, Concord, Atwater, Hilltop, Walker Mill, Sprewell
Bluff State Park and Rover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 400 AM EDT for
central, north central and west central Georgia.
&&
LAT...LON 3308 8452 3308 8451 3309 8452 3334 8417
3333 8415 3332 8415 3330 8413 3330 8408
3303 8379 3285 8447 3286 8449 3288 8448
3288 8451 3291 8451 3291 8453 3295 8452
3296 8453
TIME...MOT...LOC 0433Z 244DEG 50KT 3297 8440
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Mar 27, 12:35 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1235 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 1 E CANNONGATE 33.47N 84.65W
03/26/2023 E1.50 INCH COWETA GA PUBLIC
MULTIPLE SOCIAL MEDIA REPORTS OF PING PONG
AND GOLF BALL SIZED HAIL IN THE PERSIMMON
CREEK NORTH SUBDIVISION.
&&
KALLocal storm report, Mar 27, 12:38 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0858 PM HAIL 3 W FRANKLIN 33.28N 85.15W
03/26/2023 E1.00 INCH HEARD GA PUBLIC
SOCIAL MEDIA REPORT OF QUARTER SIZED HAIL ON
REDLAND RD.
&&
KALLocal storm report, Mar 27, 12:43 AM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 1 ESE CANNONGATE 33.47N 84.64W
03/26/2023 E1.50 INCH COWETA GA PUBLIC
MULTIPLE SOCIAL MEDIA REPORTS OF PING PONG
AND GOLF BALL SIZED HAIL NEAR MINIX RD AND
PALMETTO- TYRONE RD.
&&
KALLocal storm report, Mar 27, 12:46 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1246 AM EDT MON MAR 27 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM HAIL 2 SE PALMETTO 33.50N 84.64W
03/26/2023 E1.75 INCH COWETA GA PUBLIC
SOCIAL MEDIA REPORT OF GOLF BALL SIZED HAIL
AT PALMETTO EXIT ON I-85 SOUTH.
&&
KALThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:07 PM EDT | Special Weather Statement | FFC | Butts, Spalding | 23 min |
| Mar 26, 8:18 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Meriwether, Troup | 27 min |
| Mar 26, 8:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Meriwether, Pike, Spalding | 25 min |
| Mar 26, 8:28 PM EDT | Special Weather Statement | FFC | Morgan | 32 min |
| Mar 26, 8:36 PM EDT | Special Weather Statement | FFC | Lamar, Upson | 24 min |
| Mar 26, 8:40 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 35 min |
| Mar 26, 8:43 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 47 min |
| Mar 26, 8:45 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Monroe, Pike, Upson | 30 min |
| Mar 26, 8:46 PM EDT | Special Weather Statement | FFC | Spalding | 29 min |
| Mar 26, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee | 33 min |
| Mar 26, 9:00 PM EDT | Special Weather Statement | FFC | Butts | 30 min |
| Mar 26, 9:03 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 27 min |
| Mar 26, 9:14 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oglethorpe | 46 min |
| Mar 26, 9:17 PM EDT | Special Weather Statement | FFC | Carroll | 28 min |
| Mar 26, 9:18 PM EDT | Special Weather Statement | FFC | Carroll | 27 min |
| Mar 26, 9:31 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 29 min |
| Mar 26, 9:40 PM EDT | Special Weather Statement | FFC | Troup | 35 min |
| Mar 26, 9:46 PM EDT | River Flood Warning | FFC | Meriwether, Pike | 37 hr |
| Mar 26, 9:55 PM EDT | Special Weather Statement | FFC | Wilkes | 35 min |
| Mar 26, 9:55 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 35 min |
| Mar 26, 10:05 PM EDT | Special Weather Statement | FFC | Greene, Putnam | 25 min |
| Mar 26, 10:19 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 41 min |
| Mar 26, 10:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton, Gwinnett | 5 hr |
| Mar 26, 10:34 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 26 min |
| Mar 26, 10:35 PM EDT | Special Weather Statement | FFC | Pike | 25 min |
| Mar 26, 10:38 PM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Mar 26, 10:53 PM EDT | Special Weather Statement | FFC | Banks, Hall | 37 min |
| Mar 26, 11:02 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 28 min |
| Mar 26, 11:05 PM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Taliaferro, Warren, Wilkes | 40 min |
| Mar 26, 11:17 PM EDT | Special Weather Statement | FFC | Coweta | 28 min |
| Mar 26, 11:25 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 35 min |
| Mar 26, 11:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry | 48 min |
| Mar 26, 11:50 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 2 more | 25 min |
| Mar 26, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Talbot, Troup | 78 min |
| Mar 27, 12:08 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Pike, Spalding and 2 more | 6 hr |
| Mar 27, 12:12 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Morgan, Newton, Spalding | 33 min |
| Mar 27, 12:29 AM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 3 days |
| Mar 27, 12:30 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Jasper, Morgan, Oconee, Oglethorpe, Putnam | 60 min |
| Mar 27, 12:33 AM EDT | Special Weather Statement | FFC | Lamar, Monroe, Pike | 27 min |
| Mar 27, 12:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Lamar, Monroe, Pike, Taylor and 1 more | 80 min |
| Mar 27, 12:49 AM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Mar 27, 12:58 AM EDT | Special Weather Statement | FFC | Taliaferro, Wilkes | 32 min |
| Mar 27, 1:15 AM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee, Talbot | 30 min |
| Mar 27, 1:21 AM EDT | Special Weather Statement | FFC | Hancock, Putnam, Warren | 39 min |
| Mar 27, 1:32 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 43 min |
| Mar 27, 1:47 AM EDT | Special Weather Statement | FFC | Chattahoochee, Marion, Muscogee, Taylor | 13 min |
| Mar 27, 1:56 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 19 min |
| Mar 27, 2:12 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 33 min |
| Mar 27, 2:13 AM EDT | Special Weather Statement | FFC | Baldwin | 32 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:14 AM EDT | Special Weather Statement | FFC | Crawford, Taylor | 31 min |
| Mar 27, 2:32 AM EDT | River Flood Warning | FFC | Lamar, Spalding | 11 hr |
| Mar 27, 2:45 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Mar 27, 2:57 AM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 11 hr |
| Mar 27, 4:16 AM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| Mar 27, 4:19 AM EDT | Special Weather Statement | FFC | Crawford, Talbot | 26 min |
| Mar 27, 4:43 AM EDT | Special Weather Statement | FFC | Butts, Jasper | 32 min |
| Mar 27, 4:47 AM EDT | Special Weather Statement | FFC | Bibb, Crawford, Monroe | 28 min |
| Mar 27, 4:49 AM EDT | Special Weather Statement | FFC | Harris, Talbot | 26 min |
| Mar 27, 5:12 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford | 33 min |
| Mar 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 31 min |
| Mar 27, 5:29 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Talbot, Taylor, Upson | 31 min |
| Mar 27, 5:33 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 27 min |
| Mar 27, 5:43 AM EDT | Special Weather Statement | FFC | Wilkinson | 32 min |
| Mar 27, 5:44 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 31 min |
| Mar 27, 6:03 AM EDT | Special Weather Statement | FFC | Monroe, Upson | 27 min |
| Mar 27, 6:08 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 52 min |
| Mar 27, 6:11 AM EDT | Special Weather Statement | FFC | Pike | 34 min |
| Mar 27, 6:17 AM EDT | Flash Flood Warning | FFC | Coweta, Heard, Lamar, Meriwether, Monroe, Pike and 3 more | 6 hr |
| Mar 27, 6:28 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Lamar, Monroe, Upson | 47 min |
| Mar 27, 6:45 AM EDT | River Flood Warning | FFC | Putnam | 15 hr |
| Mar 27, 6:58 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Pike, Talbot, Troup, Upson | 32 min |
| Mar 27, 7:08 AM EDT | Tornado Warning | FFC | Meriwether, Pike, Upson | 32 min |
| Mar 27, 7:12 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 36 min |
| Mar 27, 7:37 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 38 min |
| Mar 27, 8:03 AM EDT | River Flood Warning | FFC | Monroe | 36 hr |
| Mar 27, 8:08 AM EDT | River Flood Warning | FFC | Washington, Wilkinson | 24 days |
| Mar 27, 8:11 AM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones, Wilkinson | 34 min |
| Mar 27, 8:26 AM EDT | River Flood Warning | FFC | Gwinnett | 12 hr |
| Mar 27, 8:34 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Jones, Twiggs, Wilkinson | 41 min |
Nearby
Flash Flood Warnings in Georgia, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.